viagra and gratfruit
Aug 4, 2013
is there a problem with taking viagra and eating gratfruit
Response from Dr. Young
Hi and thanks for posting.
In moderation, there shouldn't be any significant problems in eating grapefruit and the occasional use of Viagra.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared I Have AIDS
- Cold Hands After Masturbation Worried I Have HIV
- Sinus Infection After Swallowing Cum Worried I Have HIV
- Stinging Pain After Touching Skin Worried I Have HIV
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
- Tingling Lips After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.